|
On interpolation by almost trigonometric splines
Sergey I. Novikov Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
Аннотация:
The existence and uniqueness of an interpolating periodic spline defined on an equidistant mesh by the linear differential operator $\mathcal{L}_{2n+2}(D)=D^{2}(D^{2}+1^{2})(D^{2}+2^{2})\cdots (D^{2}+n^{2})$ with $n\in\mathbb{N}$ are reproved under the final restriction on the step of the mesh. Under the same restriction, sharp estimates of the error of approximation by such interpolating periodic splines are obtained.
Ключевые слова:
Splines, Interpolation, Approximation, Linear differential operator.
Образец цитирования:
Sergey I. Novikov, “On interpolation by almost trigonometric splines”, Ural Math. J., 3:2 (2017), 67–73
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/umj44 https://www.mathnet.ru/rus/umj/v3/i2/p67
|
Статистика просмотров: |
Страница аннотации: | 228 | PDF полного текста: | 87 | Список литературы: | 55 |
|